# SDR QXEA0101431

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 34,436 hours, 41,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EXIT SIGN ABOVE COCKPIT DOOR HAS BURNED OUT BULBS. REPLACED EXIT SIGN IAW F-28 MAINTENANCE MNANUAL, 33-50-00, PAGES 413-415. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
